Citation: Burn. "Vasoconstriction?: An Experience with 1P-LSD (exp106614)". Erowid.org. Oct 7, 2015. erowid.org/exp/106614
Last night I decided to take 50ug of 1P-LSD in the company of a friend, who took the same dose.
At the end of the trip, when we were down-to the earth again and the effects were very subtle, we decided to resume the journey back home. We had been lying for the last five hours without moving too much, and it was a little chilly for summer. During the couple kilometer walk separating the forest and the train station, I started to feel a numbing sensation in some parts of the feet. I attributed this to my altered perception, but seeing that the symptoms continued for 20 minutes, I took my shoes off to discover that the pinky finger on my left foot was white and very numb, and the same with the second toe of the right foot. This was confirmed by my friend, who said that the fingers looked kind of dead. I could not feel too much and they were very pale, translucent and not looking too alive. It was specially strange considering that only two of my toes were clearly affected, while the others were not, it looked very unnatural, almost like if I was suffering some sort of Raynaud's Phenomenon, but in summer. I got quite worried, and began to jump and try to move my fingers while massaging and giving heat with my hands. After 20 minutes things seemed to improve somewhat, they were not so white, but still looked quite bad. 20 minutes later I was at home with my feet in hot water, moving them to circulate blood, and colour was finally returning to all fingers.
I write this because as far as I know many ergot derivatives are strong vasoconstrictors. I also got reminded of the gangrenes related to other strong psychs such as bromo-dragonfly or NBOMe-phenethylamines.
I must also let you know that my tripping companion did not suffer any of my problems or discomfort at all, just me.
I would like to add that this never happened with to me with LSD, or any other drug with even stronger vasoconstricting effects (amphetamine, methamphetamine, cocaine, methylphenidate, mephedrone, etc...).
If you notice symptoms of extreme vasoconstriction such as numbness in the limbs or discolouration of any part of your body, please move, jump and run to stimulate the circulation and put the affected area in very hot water. Ultimately, medical care should be looked for.
I don't want to raise any unnecessary alarms, but I think that if I had not been aware of the strong vasoconstriction in my feet as fast as I did, the outcome could have been much worse.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.